Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 237024, 8 pages
http://dx.doi.org/10.1155/2013/237024
Research Article

Structural Attack to Anonymous Graph of Social Networks

School of Computer Science and Information Technology, Northeast Normal University, Changchun 130117, China

Received 19 June 2013; Revised 7 October 2013; Accepted 18 October 2013

Academic Editor: Siddhivinayak Kulkarni

Copyright © 2013 Tieying Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tieying Zhu, Shanshan Wang, Xiangtao Li, Zhiguo Zhou, and Riming Zhang, “Structural Attack to Anonymous Graph of Social Networks,” Mathematical Problems in Engineering, vol. 2013, Article ID 237024, 8 pages, 2013. https://doi.org/10.1155/2013/237024.